MathSciNet Relay Station
MathSciNet bibliographic data
MR2368745 (2008j:60143) 60H10 (60G15)
Mīshura, Yu. S.; Posashkov, S. V. Existence and uniqueness of the solution of a stochastic differential equation, driven by fractional Brownian motion, with a stabilizing term. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 76 (2007), 117--124; translation in Theory Probab. Math. Statist. No. 76 (2008), 131–139
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement